# SDR DALA2025011400326

- Difficulty date: October 27, 2021
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 12,919 hours, 6,176 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**AD RELATED** - LOWER AFT FUSELAGE / WASTE WATER SURROUND STRUCTURE / FR75-76 / CORROSION. ERA 595069-14AD ISSUED AND IS CURRENT. FOLLOW ON ACTION REQUIRED SECT. ACCOMPLISHED @ C CHK VISIT MSP OCT2021. SECT. II TBA WITHIN 8500FH AFTER SECT. I. AD RELATED, NO DEVIATIONS OR EXTENSIONS AL LOWED. ASSOCIATED ER/A 81-595069 ADDED FOR AC 8101. COMPLIED WITH PRI 595069-14 REV 0, REV 01, REV 02, REV 03, AND FINAL ER/A 595069-14AD REV. B. OK TO CLOSE MON. (LP# 1998277)
